Alert archive / New Jersey / Coastal Flood Watches in 2012
Coastal Flood Watch 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood watch at Dec 25, 2012, 3:29 PM EST for Middlesex County, Monmouth County, Ocean County, New Jersey. It took effect at Dec 27, 2012, 5:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 3:29 PM EST (20:29 UTC)
- In effect from
- Dec 27, 2012, 5:00 AM EST
- Expired
- Dec 26, 2012, 2:45 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 413 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
030 WHUS41 KPHI 252029 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 PM EST TUE DEC 25 2012 NJZ012>014-020-026-261100- /O.NEW.KPHI.CF.A.0003.121227T1000Z-121227T1500Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 329 PM EST TUE DEC 25 2012 ...COASTAL FLOOD WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * LOCATION...COASTAL SECTIONS ALONG RARITAN BAY AND ALSO ALONG THE MONMOUTH AND OCEAN COUNTY OCEAN FRONTS. * COASTAL FLOODING...MODERATE TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLE ON TUESDAY MORNING. * AT SANDY HOOK, NEW JERSEY HIGH TIDE WILL OCCUR AT 649 A.M. THURSDAY WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS, NEW JERSEY HIGH TIDE WILL OCCUR AT 619 A.M. THURSDAY WITH A FORECAST TIDE LEVEL OF NEAR 7.0 FEET ABOVE MEAN LOWER LOW WATER. * SEAS...6 TO 12 FEET. * IMPACTS...THE POTENTIAL EXISTS FOR ROADWAYS TO FLOOD AROUND THE TIMES OF HIGH TIDE. WAVE ACTION ALONG THE OCEAN FRONT AND RUNOFF FROM HEAVY RAIN INLAND AND ALONG THE RARITAN BAY WILL EXACERBATE THE TIDAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF MODERATE OR MAJOR COASTAL FLOODING. PAY CLOSE ATTENTION TO UPDATED FORECASTS AND STATEMENTS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
3 follow-up statements
031 WHUS41 KPHI 260828 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 AM EST WED DEC 26 2012 NJZ012>014-020-026-262200- /O.CON.KPHI.CF.A.0003.121227T1000Z-121227T1500Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 328 AM EST WED DEC 26 2012 ...COASTAL FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * LOCATION...COASTAL SECTIONS ALONG RARITAN BAY AND ALSO ALONG THE MONMOUTH AND OCEAN COUNTY OCEAN FRONTS. * COASTAL FLOODING...MODERATE TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLE ON TUESDAY MORNING. * AT SANDY HOOK... NEW JERSEY HIGH TIDE WILL OCCUR AT 649 A.M. THURSDAY WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS... NEW JERSEY HIGH TIDE WILL OCCUR AT 619 A.M. THURSDAY WITH A FORECAST TIDE LEVEL OF NEAR 7.0 FEET ABOVE MEAN LOWER LOW WATER. * SEAS...10 TO 15 FEET. * IMPACTS...THE POTENTIAL EXISTS FOR ROADWAYS TO FLOOD AROUND THE TIMES OF HIGH TIDE. WAVE ACTION ALONG THE OCEAN FRONT AND RUNOFF FROM HEAVY RAIN INLAND AND ALONG THE RARITAN BAY WILL EXACERBATE THE TIDAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF MODERATE OR MAJOR COASTAL FLOODING. PAY CLOSE ATTENTION TO UPDATED FORECASTS AND STATEMENTS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
244 WHUS41 KPHI 261429 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 AM EST WED DEC 26 2012 NJZ012>014-020-026-262200- /O.CON.KPHI.CF.A.0003.121227T1000Z-121227T1500Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 929 AM EST WED DEC 26 2012 ...COASTAL FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * LOCATION...COASTAL SECTIONS ALONG RARITAN BAY AND ALSO ALONG THE MONMOUTH AND OCEAN COUNTY OCEAN FRONTS. * COASTAL FLOODING...MODERATE TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLE ON THURSDAY MORNING. * AT SANDY HOOK... NEW JERSEY HIGH TIDE WILL OCCUR AT 649 A.M. THURSDAY WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS... NEW JERSEY HIGH TIDE WILL OCCUR AT 619 A.M. THURSDAY WITH A FORECAST TIDE LEVEL OF NEAR 7.0 FEET ABOVE MEAN LOWER LOW WATER. * SEAS...10 TO 15 FEET. * IMPACTS...THE POTENTIAL EXISTS FOR ROADWAYS TO FLOOD AROUND THE TIMES OF HIGH TIDE. WAVE ACTION ALONG THE OCEAN FRONT AND RUNOFF FROM HEAVY RAIN INLAND AND ALONG THE RARITAN BAY WILL EXACERBATE THE TIDAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF MODERATE OR MAJOR COASTAL FLOODING. PAY CLOSE ATTENTION TO UPDATED FORECASTS AND STATEMENTS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
111 WHUS41 KPHI 261945 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 245 PM EST WED DEC 26 2012 NJZ012>014-270900- /O.UPG.KPHI.CF.A.0003.121227T1000Z-121227T1500Z/ /O.NEW.KPHI.CF.W.0007.121227T1000Z-121227T1500Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 245 PM EST WED DEC 26 2012 ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT. * LOCATION...COASTAL SECTIONS ALONG RARITAN BAY AND ALSO ALONG THE MONMOUTH AND OCEAN COUNTY OCEAN FRONTS. * COASTAL FLOODING...MODERATE TIDAL FLOODING IS LIKELY WITH THE HIGH TIDE CYCLE ON THURSDAY MORNING. * AT SANDY HOOK... NEW JERSEY HIGH TIDE WILL OCCUR AT 649 A.M. THURSDAY WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. * SEAS...AROUND 6 TO 10 FEET AROUND THE TIME OF HIGH TIDE. * IMPACTS...THE STRONG LIKELIHOOD EXISTS FOR ROADWAYS TO FLOOD AROUND THE TIMES OF HIGH TIDE. WAVE ACTION ALONG THE OCEAN FRONT AND RUNOFF FROM HEAVY RAIN INLAND AND ALONG THE RARITAN BAY WILL EXACERBATE THE TIDAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD WARNING INDICATES THAT MODERATE TIDAL FLOODING IS EXPECTED. BE PREPARED FOR RISING WATER LEVELS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY...PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ NJZ020-026-270900- /O.UPG.KPHI.CF.A.0003.121227T1000Z-121227T1500Z/ /O.NEW.KPHI.CF.Y.0029.121227T1000Z-121227T1500Z/ OCEAN-COASTAL OCEAN- 245 PM EST WED DEC 26 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT. * LOCATION...COASTAL SECTIONS OF OCEAN COUNTY. * COASTAL FLOODING...MINOR TIDAL FLOODING IS LIKELY DURING THE HIGH TIDE CYCLE ON THURSDAY MORNING. * TIMING...HIGH TIDE ALONG THE OCEAN FRONT STARTS CLOSE TO 6 A.M. AND TAKES A COUPLE OF HOURS TO WORK ITS WAY THROUGH BARNEGAT BAY. * SEAS...AROUND 6 TO 10 FEET AT THE TIME OF HIGH TIDE. * IMPACTS...THE POTENTIAL EXISTS FOR MORE SUSCEPTIBLE ROADWAYS TO FLOOD AROUND THE TIMES OF HIGH TIDE. WAVE ACTION ALONG THE OCEAN FRONT AND RUNOFF FROM HEAVY RAIN INLAND WILL EXACERBATE THE TIDAL FLOODING ALONG BARNEGAT BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-NJZ016>019-PAZ070-071-270900- /O.NEW.KPHI.CF.Y.0028.121227T0200Z-121227T0900Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 245 PM EST WED DEC 26 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY. * LOCATION...TIDAL SECTIONS OF THE DELAWARE RIVER AND ITS TRIBUTARIES IN NORTHERN DELAWARE, SOUTHEAST PENNSYLVANIA AND SOUTHWEST NEW JERSEY. * COASTAL FLOODING...MINOR TIDAL FLOODING IS LIKELY. * TIMING...THE HIGH TIDE WILL WORK ITS WAY UP THE DELAWARE RIVER FROM AROUND 10 P.M. THIS EVENING NEAR ITS MOUTH TO NEAR 2.M. ON THURSDAY IN BURLINGTON COUNTY * IMPACTS...ROADWAYS THAT ARE PRONE TO TIDAL FLOODING INCLUDING THE ADMIRAL WILSON BOULEVARD IN CAMDEN COUNTY, DELAWARE AVENUE IN PHILADELPHIA AND U.S. 130 IN WESTVILLE IN GLOUCESTER COUNTY MIGHT FLOOD. CONSIDER TAKING ALTERNATE ROUTES. HEAVY RAIN WILL EXACERBATE THE TIDAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ GIGI
What forecasters said that day
The local office's own words before this coastal flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood watch went out at Dec 25, 12:27 PM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Dec 25, 12:27 PM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 PM EST TUE DEC 25 2012
.SYNOPSIS...
WEAK HIGH PRESSURE WILL BUILD DOWN FROM SOUTHERN CANADA TODAY. A
STRENGTHENING AREA OF LOW PRESSURE IN THE TENNESSEE VALLEY EARLY
WEDNESDAY WILL SLIDE NORTHEASTWARD AND TRACK ACROSS THE DELMARVA
AREA WEDNESDAY NIGHT INTO THURSDAY. THIS STORM THEN TRACKS INTO
THE CANADIAN MARITIMES FRIDAY AND SATURDAY. HIGH PRESSURE SLIDES
INTO OUR AREA FRIDAY INTO SATURDAY. ANOTHER POTENTIAL STRONG LOW
PRESSURE SYSTEM MAY AFFECT OUR AREA OVER THE WEEKEND, THEN HIGH
PRESSURE STARTS TO ARRIVE ON MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOISTURE IN THE BOUNDARY LAYER CONTINUES TO SCOUR OUT AS WEAK
COLD AIR ADVECTION DEEPENS THE MIXED LAYER AND ALLOWS DRIER AIR TO
BECOME ENTRAINED IN THE FLOW...BUT THE PROCESS IS JUST A TAD
SLOWER THAN PREVIOUSLY ANTICIPATED. AS A RESULT...CLOUDINESS
CONTINUES TO BE WIDESPREAD. HOWEVER...BREAKS IN THE CLOUDS ARE
STILL EXPECTED LATER THIS AFTERNOON AS THE SCOURING PROCESS
CONTINUES.
ONLY MINOR TWEAKS WERE MADE TO THE TEMPERATURES BASED ON CLOUD
COVER. WINDS CONTINUE TO BE A NON-ISSUE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
AS SURFACE HIGH PRESSURE NOSES DOWN FROM ONTARIO AND QUEBEC...WINDS
WILL VEER TO THE NORTH AND EVENTUALLY NORTHEAST LATER TONIGHT. THE
LIGHT GRADIENT PROBABLY KEEPS MOST PLACES FROM DECOUPLING (OUTSIDE
OF THE NORMALLY PROTECTED AREAS...SUCH AS THE NEW JERSEY PINE
BARRENS).
THE MID LEVEL FLOW BACKS FROM ZONAL IN THE EVENING TO SOUTHWEST
DURING THE OVERNIGHT. THIS CHANGE WILL ALLOW HIGH AND THEN MID LEVEL
CLOUDS TO STREAM IN. THE COMBINATION OF CLOUDS AND A LIGHT NORTH TO
NORTHEAST GRADIENT SHOULD PREVENT LARGE TEMPERATURE FALLS LATE THIS
EVENING. FOR THE MOST PART...LOWS WERE BASED ON THE MOS BLEND.
THE COLUMN STARTS OUT DRY TONIGHT...AND MOISTENS IN THE MID LEVELS
LATER TONIGHT AS WARM AIR ADVECTION STARTS. WHILE THE 0000 UTC GFS
HAS MEASURABLE PRECIPITATION ACROSS SOUTHERN AREAS BEFORE DAYBREAK
WEDNESDAY...THE DRY AIR IN PLACE MAKES THIS A TOUGH SELL. BASED ON
THE DRY AIR IN PLACE...WILL KEEP TONIGHT DRY.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THIS TIME FRAME CONTINUES TO LOOK RATHER ACTIVE WITH TWO MAIN
SYSTEMS OF CONCERN. THE FIRST IS WEDNESDAY AND THURSDAY, WITH THE
SECOND ONE OVER THE WEEKEND. THE OVERALL SYNOPTIC SETUP IS A BUSY
ONE WITH AN ENERGETIC UPPER-LEVEL TROUGH TENDING TO TAKE ON A
NEGATIVE TILT LATE WEDNESDAY INTO THURSDAY. THE TROUGH POSITIONING
HOWEVER LOOKS TO RESEMBLE ONE THAT KEEPS A MAIN SURFACE LOW THAT
GETS TUCKED IN NEAR THE DELMARVA BUT REMAINS PROGRESSIVE ON A
NORTHEASTWARD TRACK. THE PATTERN THEN RELOADS FOR OVER THE WEEKEND,
HOWEVER THIS TROUGH MAY END UP BEING AMPLIFIED FARTHER SOUTH
ALLOWING A COLDER THERMAL PROFILE OVERALL. GIVEN THE STORM AT THE
BEGINNING OF THIS TIME FRAME, WE DID NOT MAKE MANY CHANGES TO
CONTINUITY OTHER THAN TO BLEND IN SOME NEWER HPC GUIDANCE INTO SOME
FIELDS.
FOR WEDNESDAY AND THURSDAY, LOW PRESSURE IS FORECAST TO GENERALLY
TRACK ACROSS OUR DELMARVA ZONES WEDNESDAY NIGHT. IT APPEARS THAT
COLD AIR DAMMING WILL HOLD FOR AWHILE NORTH AND WEST OF INTERSTATE
95 WITH SOME SNOW STARTING OUT THEN TRANSITIONING INLAND TO SOME
SLEET THEN RAIN. THE FORECAST SOUNDINGS HOWEVER ESPECIALLY ACROSS
THE POCONOS INTO NORTHWEST NEW JERSEY SUGGEST THE POTENTIAL FOR
AN ISOTHERMAL PROFILE TO OCCUR. THIS IS WHEN THE WAA STRENGTHENS AND
THE ASSOCIATED LIFT WOULD FAVOR A BURST OF SNOW. AS THE WAA
CONTINUES HOWEVER, A MIX WITH SLEET AND FREEZING RAIN IS EXPECTED
HERE. SINCE OUR FAR NORTHWEST ZONES ARE RATHER CLOSE TO THE
POTENTIALLY HEAVIER SNOWFALL, AND ALSO CONSIDERING THAT SOME ICING
IS ANTICIPATED, WE WILL ISSUE A WINTER STORM WATCH EARLY THIS
MORNING FOR CARBON, MONROE AND SUSSEX COUNTIES. THIS WILL BE FROM
MIDDAY WEDNESDAY THROUGH MIDDAY THURSDAY. THE NEXT TIER OF ZONES TO
THE SOUTH, WE ARE EXPECTING SOME SNOW AND SLEET BUT HERE IT SHOULD
GO OVER TO PLAIN RAIN SOONER. WE HAVE LOWER CONFIDENCE HERE AS SOME
COLDER LOW-LEVEL AIR MAY HELP TO HOLD SOME FROZEN OR FREEZING
PRECIPITATION IN LONGER. THE WATCH CAN ALWAYS BE EXPANDED IF NEED
BE. WE MAY BE A LITTLE HIGH ON THE SNOWFALL AMOUNTS, HOWEVER WE
GENERALLY USED THICKNESS TOOLS TO DERIVE THE AMOUNTS. THE NAM LOOKED
TO GIVE TO MUCH ICE AT THIS POINT. THE INTERSTATE 95 CORRIDOR MAY
START OUT AS SOME SNOW AND SLEET AS EVAPORATIVE COOLING ALLOWS FOR
SOME COLUMN COOLING BEFORE THE WAA AND MOISTENING REVERSE THIS AND
ALLOWS FOR PLAIN RAIN.
AS THE SURFACE LOW MOVES INTO THE DELMARVA, A ROBUST LOW-LEVEL JET
ON THE ORDER OF 65 KNOTS SLIDES ACROSS OUR AREA. THE INFLOW LOOKS
STRONG AND FORECAST SOUNDINGS ARE SUGGESTIVE OF SOME MIXING DOWN OF
THIS WIND TO THE SURFACE. THIS MAY HAVE A BETTER CHANCE ACROSS OUR
DELMARVA ZONES AND THE IMMEDIATE COAST AS THE BOUNDARY LAYER WARMS
SOME. OUR CONFIDENCE IS RATHER LOW ON THE WIND ASPECT, HOWEVER IT
LOOKS LIKE A PERIOD OF ADVISORY LEVEL SPEEDS ARE POSSIBLE. FOR NOW,
WE OPTED TO HOLD OFF ON ANY WIND WATCHES OR ADVISORIES.
FORECAST SOUNDINGS INDICATE THAT SOME INSTABILITY DEVELOPS WEDNESDAY
NIGHT ESPECIALLY ACROSS THE DELMARVA. THE WIND PROFILES ARE
SUGGESTIVE OF STRONG SHEAR IN PLACE AHEAD OF THE SURFACE LOW, AND IF
ENOUGH INSTABILITY CAN BE REALIZED, LOW-TOPPED CONVECTIVE ELEMENTS
WILL BE POSSIBLE. INTERESTING AS OUR NORTHWEST ZONES WILL BE DEALING
WITH FROZEN/FREEZING PRECIPITATION, OUR FAR SOUTHERN ZONES MAY HAVE
AN ISOLATED SEVERE THUNDERSTORM THREAT. AS OF NOW, THE BETTER CHC
LOOKS TO BE SOUTH OF OUR AREA AND THIS IS WHERE THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. WE WILL CONTINUE TO NOT INCLUDE
THUNDER, HOWEVER THIS MAY HAVE TO BE REVISITED. IN ADDITION, A PLUME
OF AROUND 1-INCH PW IS FORECAST TO SURGE INTO A GOOD PART OF OUR CWA
LATE WEDNESDAY. THIS DEEPENING MOISTURE IN CONJUNCTION WITH
INCREASING LARGE SCALE ASCENT WILL RESULT IN A PERIOD OF HEAVIER
RAIN. THIS MAY CAUSE SOME LOCAL POOR DRAINAGE FLOODING AND SHARP
RISES ON ESPECIALLY OUR FASTER RESPONDING CREEKS/STREAMS.
THE SYSTEM SHOULD BE WRAPPING UP FAIRLY QUICKLY AS WE GO THROUGH
THURSDAY WITH PERHAPS SOME WRAPAROUND ACROSS THE NORTHERN PORTIONS
OF THE AREA. A TIGHT PRESSURE GRADIENT COMBINED WITH SOME CAA SHOULD
RESULT IN BETTER MIXING ON THURSDAY. THIS SHOULD LEAD TO A BREEZY TO
PERHAPS WINDY DAY.
THURSDAY NIGHT INTO FRIDAY, WEAK HIGH PRESSURE WILL BEGIN TO
INFLUENCE THE REGION. THIS WILL BE RATHER SHORT-LIVED HOWEVER AS THE
NEXT POTENTIAL LOW PRESSURE SYSTEM TO AFFECT THE MID ATLANTIC REGION
WILL BE TAKING SHAPE ALONG THE GULF COAST FRIDAY NIGHT INTO EARLY
SATURDAY. AT THIS EXTENDED TIME RANGE, TIMING AND TRACK OF THE
SYSTEM DIFFER BETWEEN MODELS, BUT THE OVERALL PICTURE HAS A
STRENGTHENING LOW PRESSURE SYSTEM TRACKING TO THE NORTHEAST ALONG
THE EASTERN SEABOARD. THE ORIENTATION AND SOUTHERN AMPLIFICATION OF
THE UPPER-LEVEL TROUGH LOOKS TO ALLOW FOR A COLDER AIRMASS TO BE IN
PLACE ACROSS OUR AREA FARTHER SOUTHWARD. GIVEN LOWER CONFIDENCE WITH
THE THERMAL PROFILES ESPECIALLY THIS FAR OUT, WE DID NOT MAKE MUCH
IN THE WAY OF CHANGES ATTM FOR THE WEEKEND INTO EARLY NEXT WEEK.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
STUBBORN IFR CONDITIONS HAVE NOW LIFTED AT MOST TAF SITS AS WINDS
SHIFT TO THE WEST NORTHWEST IN ALL AREAS. VFR CONDITIONS ARE
EXPECTED AT ALL TERMINALS THROUGH THE REST OF THE DAY. WEST TO
NORTHWEST WINDS SHOULD AVERAGE BETWEEN 7 AND 11 KNOTS THROUGH LATE
AFTERNOON.
VFR CONDITIONS ARE EXPECTED TONIGHT...WITH MAINLY HIGH THEN MID
LEVEL CLOUDINESS. AS HIGH PRESSURE OVER ONTARIO AND QUEBEC NOSES
SOUTHWARD...WINDS WILL VEER TO THE NORTH THIS EVENING...AND
NORTHEAST TOWARD DAYBREAK. FOR THE MOST PART...WINDS SHOULD REMAIN
BELOW 8 KNOTS TONIGHT.
OUTLOOK...
WEDNESDAY...VFR TO START, THEN CONDITIONS LOWER THROUGH THE
AFTERNOON AS PRECIPITATION ADVANCES INTO THE REGION. WIND GUSTS UP
TO 30 KNOTS POSSIBLE LATE ESPECIALLY AT KACY AND KMIV. SOME SNOW AND
SLEET MAY OCCUR AT THE ONSET MAINLY NORTH AND WEST OF THE KPHL METRO.
WEDNESDAY NIGHT...IFR/LIFR ANTICIPATED. WINDS MAY GUST 30 TO 40
KNOTS FROM THE EAST BEFORE SHIFTING TO THE SOUTHWEST AND WEST. A
LOW-LEVEL JET TO NEAR 65 KNOTS AROUND 2000 FEET MAY ALLOW FOR A
PERIOD OF WIND SHEAR. KABE AND KRDG MAY HAVE SOME SLEET FOR A TIME.
THURSDAY...SUB-VFR IN THE MORNING GRADUALLY IMPROVES TO VFR LATE IN
THE DAY AND PRECIPITATION ENDS. NORTHWEST WINDS 15-20 KNOTS WITH
GUSTS TO AROUND 30 KNOTS.
FRIDAY...VFR.
SATURDAY...VFR TO START, THEN BECOMING MVFR BY AFTERNOON AND SOME
PRECIPITATION MAY OVERSPREAD THE AREA.
&&
.MARINE...
SUSTAINED WINDS SHOULD AVERAGE CLOSE TO 15 KNOTS...ESPECIALLY ON
THE OCEAN WATERS. THE SWELL THAT DEVELOPS WITH THE SURFACE WAVE
SHOULD REMAIN BELOW 4 FEET...SO NO HEADLINES ARE ANTICIPATED FOR
TODAY.
AS HIGH PRESSURE NOSES ITS WAS SOUTH FROM ONTARIO AND QUEBEC...WINDS
SHOULD VEER TO THE NORTH AND NORTHEAST THIS EVENING. THE GRADIENT
FLOW INCREASES LATER TONIGHT...AS A WARM FRONT STARTS ITS SLOW
APPROACH FROM THE SOUTHWEST. IT IS POSSIBLE THAT THE SOUTHERN OCEAN
WATERS COULD SEE WINDS GUST TO NEAR 25 KNOTS BETWEEN 0900 UTC AND
1200 UTC THURSDAY. IN ADDITION...THE DEVELOPING FETCH COULD ALSO
ALLOW SEAS TO GET CLOSE TO 5 FEET ON THE SOUTHERN OCEAN WATERS.
SINCE THIS IS NOT YET CERTAIN...WE WILL FORGO THE HEADLINE FOR NOW.
OUTLOOK...
A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK OVER THE MID ATLANTIC
REGION WEDNESDAY INTO THURSDAY. A ROBUST LOW-LEVEL JET ON THE ORDER
OF NEARLY 65 KNOTS IS FORECAST TO MOVE THROUGH. WHILE THE FORECAST
SOUNDINGS TEND TO LIMIT THE DEPTH OF THE MIXED LAYER, STRONG INFLOW
AHEAD OF THE SURFACE LOW SUGGESTS THAT GALES ARE CERTAINLY POSSIBLE.
THE PRESSURE GRADIENT AND INFLOW LOOKS THE STRONGEST ESPECIALLY
ACROSS OUR NORTHERN WATERS WHERE GUSTS COULD APPROACH STORM FORCE
FOR A TIME. FOR NOW, WE OPTED TO GO WITH A GALE WATCH FOR ALL OF OUR
WATERS FROM MIDDAY WEDNESDAY THROUGH 11Z THURSDAY FOR NOW. THE
INCREASING WINDS WILL RAMP UP THE SEAS AS A RESULT.
THERE COULD BE A LULL IN THE WINDS FOR A TIME THURSDAY MORNING,
BEFORE SOME CAA KICKS IN AND ALLOWS FOR IMPROVED MIXING ONCE AGAIN
AS THE WINDS SHIFT TO THE WEST. THERE IS A CHANCE THAT GALES ARE
REACHED AGAIN DURING THURSDAY AS THE PRESSURE GRADIENT TIGHTENS UP.
THE NEXT STORM IS THEN SCHEDULED TO ARRIVE OVER THE WEEKEND, AND
THIS ONE MAY TRACK A BIT FARTHER SOUTH AND EAST. ADDITIONAL
HEADLINES LOOK TO BE NEEDED WITH THIS STORM.
&&
.TIDES/COASTAL FLOODING...
INCREASING EASTERLY WINDS COULD RAISE THE SPECTER OF COASTAL
FLOODING WEDNESDAY INTO THURSDAY MORNING.
WE ARE APPROACHING THE FULL MOON, WHICH OCCURS FRIDAY, AND
ASTRONOMICAL TIDES ARE ON THE RISE. ON THE OCEAN, THE MORNING HIGH
TIDE CYCLE PROBABLY OCCURS TOO EARLY FOR PROBLEMS, AS WINDS ARE JUST
STARTING TO PICK UP. THIS HIGH TIDE CYCLE WOULD NEED DEPARTURES
BETWEEN ONE AND ONE-HALF AND TWO FEET FOR MINOR TIDAL FLOODING, AND
THAT SEEMS UNLIKELY SO EARLY IN THE DAY.
THE NEXT HIGH TIDE CYCLE OF INTEREST ON THE OCEAN FRONT AND LOWER
DELAWARE BAY IS THE EARLY EVENING WEDNESDAY HIGH TIDE CYCLE. THIS
TIDE CYCLE IS ABOUT ONE-HALF FOOT LOWER THAN THE MORNING TIDE, SO WE
WOULD NEED CLOSER TO TWO OR TWO AND ONE-HALF FEET FOR MINOR TIDAL
FLOODING. WINDS WILL BE STEADILY INCREASING, BUT MAY NOT QUITE BE
STRONG ENOUGH FOR TIDE DEPARTURES THIS HIGH.
ON THE UPPER DELAWARE BAY AND THE TIDAL SECTION OF THE DELAWARE
RIVER, THE HIGH TIDE CYCLE OF INTEREST IS LATE WEDNESDAY EVENING AND
EARLY THURSDAY MORNING. IT IS DURING THIS TIME THAT THE WINDS SHOULD
BE AT THEIR STRONGEST, WITH THE TIDAL PRESSURE RISING THROUGH THE
AREA. THE CONSENSUS OF TIDE GUIDANCE SUGGESTS THAT MINOR TIDAL
FLOODING IS POSSIBLE DURING THIS TIME. THE TIDAL PILING FROM THE
OCEAN WATERS COULD ADD TO THIS, AND ADVISORY HEADLINES ARE POSSIBLE
DURING THIS HIGH TIDE CYCLE.
THE THURSDAY MORNING HIGH TIDE CYCLE ON THE OCEAN FRONT AND LOWER
DELAWARE BAY COULD BE AN ISSUE, AS WINDS WILL HAVE ONLY SHIFTED A
FEW HOURS BEFORE. TIDAL PILING COULD PREVENT EFFECTIVE DRAINAGE OF
THE PREVIOUS HIGH TIDE. THE CONSENSUS OF TIDE GUIDANCE SUGGESTS NO
SIGNIFICANT PROBLEMS WITH THIS TIDE CYCLE, BUT BASED ON THE ABOVE IT
MAY NEED TO BE MONITORED AS WE GET CLOSER TO THE EVENT.
DEPENDING ON HOW QUICKLY WINDS SHIFT, THE UPPER DELAWARE RIVER AND
TIDAL SECTION OF THE DELAWARE RIVER COULD BE SPARED MINOR TIDAL
FLOODING. TIDE GUIDANCE SUGGESTS IT COULD BE CLOSE AT PHILADELPHIA
DURING THE EARLY AFTERNOON HIGH TIDE CYCLE, BUT THIS WILL DEPEND ON
HOW QUICKLY WINDS SHIFT AND THE TIDAL PRESSURE EASES. THE CONSENSUS
OF GUIDANCE SUGGESTS THAT PROBLEMS SHOULD BE MINIMAL ON THE
CHESAPEAKE BAY FOR WEDNESDAY INTO THURSDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR PAZ054-055.
NJ...WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY
NIGHT FOR ANZ430-431-450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...MIKETTA
SHORT TERM...HAYES
LONG TERM...GORSE/KLINE
AVIATION...MIKETTA
MARINE...HAYES/MIKETTA
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 25, 9:40 AM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 940 AM EST TUE DEC 25 2012 NJZ001-PAZ054-055-261445- SUSSEX-CARBON-MONROE- 940 AM EST TUE DEC 25 2012 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. EAST WINDS COULD GUST TO AROUND 40 MPH AT TIMES WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-261445- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 940 AM EST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A PERIOD OF SNOW AND SLEET IS ANTICIPATED WEDNESDAY, WITH SOME ACCUMULATION POSSIBLE. THERE IS A CHANCE FOR SOME FREEZING RAIN TO OCCUR, WHICH WOULD RESULT IN SOME ICE ACCUMULATIONS. IN ADDITION, EAST WINDS COULD GUST TO AROUND 40 MPH AT TIMES WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-015-PAZ101>106-261445- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 940 AM EST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A PERIOD OF SNOW AND SLEET IS ANTICIPATED WEDNESDAY, WITH SOME ACCUMULATION POSSIBLE. THERE IS A CHANCE FOR SOME FREEZING RAIN TO OCCUR, WHICH WOULD RESULT IN SOME ICE ACCUMULATIONS. HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. POOR DRAINAGE FLOODING IS POSSIBLE. IN ADDITION, EAST TO SOUTHEAST WINDS COULD GUST TO AROUND 40 MPH AT TIMES WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>019-PAZ070-071-261445- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 940 AM EST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. POOR DRAINAGE FLOODING IS POSSIBLE. IN ADDITION, EAST TO SOUTHEAST WINDS COULD GUST TO AROUND 40 MPH AT TIMES WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-261445- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 940 AM EST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. POOR DRAINAGE FLOODING IS POSSIBLE. IN ADDITION, EAST TO SOUTHEAST WINDS COULD GUST TO AROUND 50 MPH AT TIMES WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261445- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 940 AM EST TUE DEC 25 2012 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 3:51 AM EST | Winter Storm Watch | PHI | Sussex | 18 hr |
| Dec 25, 4:11 AM EST | Gale Watch | PHI | 12 hr | |
| Dec 25, 3:03 PM EST | Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 2 more | 36 hr |
| Dec 25, 3:55 PM EST | Gale Warning | PHI | 60 hr | |
| Dec 25, 3:55 PM EST | Storm Watch | PHI | 12 hr |
Nearby
Coastal Flood Watches in New Jersey, 2012Every coastal flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.